# SDR MALA976334

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT ENGINE ANTI-ICE INTAKE CAUTION LIGHT ILLUMINATED, CYCLED ON AND OFF APPROXIMATLY EVERY 30 SECONDS.  CREW RAN QRH NO CHANGE, DE-ICE CHECKS WERE NORMAL.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT DE-ICE MODULE IAW SF3 MM 30-20, OPS CHECK GOOD.
